American Mathematical Monthly Problems - 2021

The American Mathematical Monthly is an expository journal intended for a wide audience of mathematicians, from undergraduate students to research professionals. Each issue has a Problems and Solutions section where several new problems are proposed. Below you can find the solutions that I've submitted this year (pdfs will be available after the deadline). As regards the previous years, you can take a look through the following links (but beware of nerd sniping ): 2020 (45), 2019 (41), 2018 (36), 2017 (40), 2016 (50), 2015 (48), 2014 (41), 2013 (29), 2012 (22), 2011 (22), 2010 (15), 2009 (13), 2008 (16), 2007 (15), 2006 (16), 2005 (22), 2004 (13), 2003 (13), 2002 (6), 2001-1993 (19).
For anyone who is interested in sharing hints and solutions, please feel free to contact me at:


Problem 12241 - 03 - O. Furdui and A. Sintamarian (Romania).

Problem 12239 - 03 - D. Altizio (USA).

Problem 12238 - 03 - Tran Quang Hung (Vietnam).

Problem 12237 - 03 - D. E. Knuth (USA).

Problem 12236 - 02 - N. Safaei (Iran).

Problem 12232 - 02 - S. Stewart (Australia).

Problem 12231 - 02 - G. Apostolopoulos (Greece).

Problem 12229 - 01 - M. Omarjee (France).

Problem 12228 - 01 - H. Grandmontagne (France).

Problem 12227 - 01 - G. Galperin and Y. J. Ionin (USA).

Problem 12225 - 01 - P. Jiradilok (USA).

Problem 12224 - 01 - C. Perng (USA).